# SDR V0XR413Y111810012

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 14,222 hours, 10,095 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT RAIL, RT SIDE FUS STA, 847.00, CORROSION ON TRACK WAS REMOVED BUT NEED TO CHECK FOR REMAINING MATERIAL THICKNESS.  REMOVED, FABRICATED DAMAGED PORTION AND INSTALLED IAW REO 670-53-00-074, SRM 51-42-01 AND SRM 51-21-16, W/C 2124.
